# SDR SWAA096060

- Difficulty date: September 19, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 2,292 hours, 1,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS END CAP MISSING.  REMOVED AND REPLACED EEPLS PER MM.
